# SDR DALA2024080507771

- Difficulty date: July 30, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0478681) CORROSION ON STRINGER S-27R AT STA 1016 AND WL190. REPAIRED STRINGER 27RH BTW STA 1000 TO STA 1016 AND WL 190 IAW B737-800 SRM 53-00-03-2R REPAIR 1.
